# SDR AWXA9500808

- Difficulty date: December 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT NR 0480 - DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY LIGHT ON SEAT 1L INOP.  REPAIRED BROKEN WIRES ON CONN AT ROW 1.  SYSTEM OPS CHECK NORMAL.  (M)
